`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 6,Number 4,     December 2014

1

The Hamilton-Jacobi equation, integrability, and nonholonomic systems    Pages : 441 - 449

Larry M. Bates,  Francesco Fassò and Nicola Sansonetto

 Abstract       References       Full Text      Related Articles

2

Higher-order variational problems on lie groups and optimal control applications    Pages : 451 - 478

Leonardo Colombo and David Martín de Diego

 Abstract       References       Full Text      Related Articles

3

Parametric quartic Hamiltonian model. A unified treatment of classic integrable systems    Pages : 479 - 502

Sebastián Ferrer and Francisco Crespo

 Abstract       References       Full Text      Related Articles

4

Geometry of Lagrangian and Hamiltonian formalisms in the dynamics of strings    Pages : 503 - 526

Janusz Grabowski,  Katarzyna Grabowska and Paweł Urbański

 Abstract       References       Full Text      Related Articles

5

Nonlinear constraints in nonholonomic mechanics    Pages : 527 - 547

Paul Popescu and Cristian Ida

 Abstract       References       Full Text      Related Articles

6

A dynamical condition for differentiability of Mather's average action    Pages : 549 - 566

Alexandre Rocha and Mário Jorge Dias Carneiro

 Abstract       References       Full Text      Related Articles